Accession Number:

AD0758236

Title:

Tables for the Distributions of the Ratios of the Extreme Roots to the Trace of Wishart Matrix,

Descriptive Note:

Corporate Author:

TECHNOLOGY INC DAYTON OHIO

Report Date:

1973-02-01

Pagination or Media Count:

22.0

Abstract:

In a recent paper, A.W. Davis J. Multivariate Analysis 2 1972 established a relationship between the marginal distributions of the latent roots of the Wishart matrix and the ratios of the corresponding latent roots to the trace. Using the above relationship and the expressions of P. R. Krishnaiah and T. C. Chang J. Multivariate Analysis 1 1971 108-117 for the marginal densities of the extreme roots, the authors constructed extensive tables for the percentage points of the distributions of the ratios of the extreme roots to the trace of Wishart matrix. Author

Subject Categories:

  • Statistics and Probability

Distribution Statement:

APPROVED FOR PUBLIC RELEASE